The University of Southampton
University of Southampton Institutional Repository

On the fitting of generalized linear models with nonnegativity parameter constraints

On the fitting of generalized linear models with nonnegativity parameter constraints
On the fitting of generalized linear models with nonnegativity parameter constraints
201-206
McDonald, John W.
9adae16e-e1e1-4ddf-bf4c-7231ee8c1c8e
Diamond, Ian D.
eb04665b-c7fd-4208-941d-35973f2c8d4f
McDonald, John W.
9adae16e-e1e1-4ddf-bf4c-7231ee8c1c8e
Diamond, Ian D.
eb04665b-c7fd-4208-941d-35973f2c8d4f

McDonald, John W. and Diamond, Ian D. (1990) On the fitting of generalized linear models with nonnegativity parameter constraints. Biometrics, 46 (1), 201-206.

Record type: Article

Full text not available from this repository.

More information

Published date: March 1990

Identifiers

Local EPrints ID: 34298
URI: https://eprints.soton.ac.uk/id/eprint/34298
PURE UUID: d8aa06e8-8389-4410-a492-9a020fe34258

Catalogue record

Date deposited: 15 Jan 2008
Last modified: 17 Jul 2017 15:50

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×